# SDR CALA2009122100751

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 37,010 hours, 12,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT INOPERATIVE AT OVERHEAD BIN 25 ABC.  RELAMPED LIGHT, OPS CHECKS GOOD REF AMM TASK 33-51-03-960-801.
